Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 108, Issue 4  


Two-Sided Estimates of the $L^\infty$-Norm of the Sum of a Sine Series with Monotone Coefficients $\{b_k\}$ via the $\ell^\infty$-Norm of the Sequence $\{kb_k\}$
E. D. Alferova, A. Yu. Popov
483
Spectral Analysis of Operator Polynomials and Second-Order Differential Operators
A. G. Baskakov, D. B. Didenko
490
Multiplicative Estimates for Derivatives on a Domain
O. V. Besov
507
Accelerated and Unaccelerated Stochastic Gradient Descent in Model Generality
D. M. Dvinskikh, A. I. Turin, A. V. Gasnikov, S. S. Omelchenko
515
On the Solvability of Riemann Problems in Grand Hardy Classes
M. I. Ismailov
529
On Zeros of Sums of Cosines
S. V. Konyagin
547
Inverse Subsemigroups of the Bicyclic Semigroup
K. H. Hovsepyan
552
On Popular Sums and Differences for Sets with Small Multiplicative Doubling
K. I. Olmezov, A. S. Semchankau, I. D. Shkredov
561
On Rational Approximation of Markov Functions by Partial Sums of Fourier Series on a Chebyshev–Markov System
Y. A. Rovba, P. G. Potseiko
572
Distribution of Zeros of Exponential-Type Entire Functions with Constraints on Growth along a Line
A. E. Salimova, B. N. Khabibullin
588
Localized Asymptotic Solution of a Variable-Velocity Wave Equation on the Simplest Decorated Graph with Initial Conditions on a Surface
A. V. Tsvetkova, A. I. Shafarevich
601

Brief Communications
Periodic Besov Spaces and Generalized Moduli of Smoothness
S. Yu. Artamonov, K. V. Runovskii, H.-J. Schmeißer
617
An Explicit Formula for the Number of Labeled Series-Parallel $k$-Cyclic Blocks
V. A. Voblyi
622
Extremal Values of Moments of Nonnegative Polynomials
V. I. Ivanov
625
On the Equality Relation Modulo a Countable Set
V. G. Kanovei, V. A. Lyubetskii
629
Integral Representation of Sums of Series Associated with Special Functions
K. A. Mirzoev, T. A. Safonova
632
Strengthening of Landau's Theorem for Holomorphic Self-Mappings of a Disk with Fixed Points
A. P. Solodov
638

Papers published in the English version of the journal
Pointwise Strong Summability of Vilenkin–Fourier Series
G. Gát, U. Goginava
499–510
Some Examples of K3 Surfaces with Infinite Automorphism Group which Preserves an Elliptic Pencil
Viacheslav V. Nikulin
542–549
Brief Communications
On a Family of Ordinary Differential Equations Integrable in Elementary Functions
A. I. Nazarov
623–625
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021